Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Pain in lower abdomen, back, nausea, tiredness, bloating, blood in urine. Hysterectomy done. Causes?

For almost 3 months i have been having a pain in my lower right stomach and back that comes and goes, nausea , feeling tired feel bloated after eating having headaches & mightsweats. O get diarreha then constipated urinate too often with blood in urine and vaginal. I had a hystorectomy two years ago and kept my overies and i have lots of gas sometimes smelly.
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response
DEAR SIR/MADAM

THE CAUSES FOR PAIN IN THE LOWER RIGHT STOMACH ARE.
1. APPENDICITIS
2. CROHNS DISEASE
3. DIVERTICULITIS
4. INJURY
5. INTESTINAL OBSTRUCTION
6. IRRITABLE BOWEL SYNDROME
7. MESENTERIC LYMPHADENITIS
8. PANCREATITIS
9. PELVIC INFLAMMATORY DISEASE
10. PERITONITIS

ALL THESE SYMPTOMS MIGHT BE DUE TO IMBALANCE IN THE HORMONAL LEVELS, SOME TIMES INJURY CAUSED DURING SURGERY MIGHT CAUSE BLOOD IN THE URINE AND VAGINA.

THANKS

Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor